Notes on vanishing polynomials : To Professor László Rédei on his 60th birthday

Hosszú, Miklós: Notes on vanishing polynomials : To Professor László Rédei on his 60th birthday. Acta scientiarum mathematicarum, (21) 3-4. pp. 108-110.(1960)

[img] Cikk, tanulmány, mű
math_021_fasc_003_004_108-110.pdf
Hozzáférés joga: Campus

Download (945kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1960
Volume: 21
Number: 3-4
Page Range: pp. 108-110
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Rédei László, Természettudomány, Matematika, Művelődés
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2016. Oct. 15. 14:13
URI: http://acta.bibl.u-szeged.hu/id/eprint/13905

Actions (login required)

View Item View Item